Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Ueki, Jun
2016.
On the Iwasawa $\mu$-invariants of branched $\mathbf{Z}_{p}$-covers.
Proceedings of the Japan Academy, Series A, Mathematical Sciences,
Vol. 92,
Issue. 6,
Ueki, Jun
2017.
On the Iwasawa invariants for links and Kida’s formula.
International Journal of Mathematics,
Vol. 28,
Issue. 06,
p.
1750035.
Ueki, Jun
2021.
Chebotarev links are stably generic.
Bulletin of the London Mathematical Society,
Vol. 53,
Issue. 1,
p.
82.
Niibo, Hirofumi
and
Ueki, Jun
2023.
A Hilbert reciprocity law on 3-manifolds.
Research in the Mathematical Sciences,
Vol. 10,
Issue. 1,
Matsusaka, Toshiki
and
Ueki, Jun
2023.
Modular knots, automorphic forms, and the Rademacher symbols for triangle groups.
Research in the Mathematical Sciences,
Vol. 10,
Issue. 1,
Morishita, Masanori
2024.
Knots and Primes.
p.
63.
Morishita, Masanori
2024.
Knots and Primes.
p.
71.
Tateno, Sohei
and
Ueki, Jun
2025.
The Iwasawa invariants of Zpd${\mathbb {Z}}_{p}^{\,d}$‐covers of links.
Journal of the London Mathematical Society,
Vol. 111,
Issue. 6,
UEKI, JUN
and
YOSHIZAKI, HYUGA
2025.
The p-adic limits of class numbers in
${\mathbb{Z}}_p$
-towers.
Mathematical Proceedings of the Cambridge Philosophical Society,
p.
1.